Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Information sciences

Total activitats: 24
Títol addicional
ScienceDirect e-journals
ISSN
0020-0255 Obrir en finestra nova
Publicació / Producció
New York : American Elsevier Publishing Co, Inc, 1968-
URL
http://www.sciencedirect.com/science/journal/00200255 Obrir en finestra nova

Producció científica

1 a 24 de 24 resultats
 
  • Multimodal optimization: an effective framework for model calibration

     Chica, M.; Cordón, O.; Damas, S.; Kadjanowicz, T.
    Information sciences
    Vol. 375, p. 79-97
    DOI: 10.1016/j.ins.2016.09.048
    Data de publicació: 2017
    Article en revista
  • p-probabilistic k-anonymous microaggregation for the anonymization of surveys with uncertain participation

     Rebollo-Monedero, D.; Forne, J.; Soriano, M.; Puiggalí, J.
    Information sciences
    Vol. 382-383, p. 388-414
    DOI: 10.1016/j.ins.2016.12.002
    Data de publicació: 2016-12-13
    Article en revista
  • k-anonymous microaggregation with preservation of statistical dependence

     Rebollo-Monedero, D.; Forne, J.; Soriano, M.; Puiggalí, J.
    Information sciences
    Vol. 342, p. 1-23
    DOI: 10.1016/j.ins.2016.01.012
    Data de publicació: 2016-05-10
    Article en revista
  • Permutable fuzzy consequence and interior operators and their connection with fuzzy relations  Accés obert

     Carmona, N.; Elorza, J.; Recasens, J.; Bragard, J.
    Information sciences
    Vol. 310, p. 36-51
    DOI: 10.1016/j.ins.2015.03.017
    Data de publicació: 2015-07-20
    Article en revista
    Accés al text complet
  • Some sets of indistinguishability operators as multiresolution families  Accés obert

     Rodriguez, A.; Recasens, J.
    Information sciences
    Vol. 319, p. 38-55
    DOI: 10.1016/j.ins.2015.05.016
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • Using annotations on Mechanical Turk to perform supervised polarity classification of Spanish customer comments

     Ruiz, M.; Grivolla, J.; Mellebeek, B.; Benavent, F.; Codina, J.; Banchs, R.
    Information sciences
    Vol. 275, p. 400-412
    DOI: 10.1016/j.ins.2014.01.043
    Data de publicació: 2014-12-01
    Article en revista
  • Cryptanalysis of a key exchange scheme based on block matrices

     González-Vasco, M.I.; Pérez del Pozo, Á.L.; Taborda, P.; Villar, J.
    Information sciences
    Vol. 276, p. 319-331
    DOI: 10.1016/j.ins.2013.11.009
    Data de publicació: 2014-08-20
    Article en revista
  • Transitivity of fuzzy relations under discretization

     Boixader, D.; Recasens, J.
    Information sciences
    Vol. 237, p. 261-270
    DOI: 10.1016/j.ins.2013.03.017
    Data de publicació: 2013-07-10
    Article en revista
  • Structural analysis of indistinguishability operators and related concepts

     Mattioli, G.; Recasens, J.
    Information sciences
    Vol. 241, p. 85-100
    DOI: 10.1016/j.ins.2013.03.015
    Data de publicació: 2013-06-20
    Article en revista
  • DocCloud: a document recommender system on cloud computing with plausible deniability

     Vera-del-Campo, J.; Pegueroles, J.; Hernández-Serrano, J.; Soriano, M.
    Information sciences
    Vol. 258, p. 387-402
    DOI: 10.1016/j.ins.2013.04.007
    Data de publicació: 2013-04-16
    Article en revista
  • Marine communities based congestion control in underwater wireless sensor networks

     Domingo, M.
    Information sciences
    Vol. 228, num. 10, p. 203-221
    DOI: 10.1016/j.ins.2012.11.011
    Data de publicació: 2013-04-01
    Article en revista
  • Resolution procedures for multiple-valued optimization

     Ansótegui, C.; Bonet, M.; Manyà, F.; Levy, J.
    Information sciences
    Vol. 227, p. 43-59
    DOI: 10.1016/j.ins.2012.12.004
    Data de publicació: 2013-04-01
    Article en revista
  • Marine communities based congestion control in underwater wireless sensor networks

     Domingo, M.
    Information sciences
    Vol. 228, p. 203-221
    Data de publicació: 2013-03-10
    Article en revista
  • A modification of the Lloyd algorithm for k-anonymous quantization

     Rebollo-Monedero, D.; Forne, J.; Pallares, E.; Parra-Arnau, J.
    Information sciences
    Vol. 222, p. 185-202
    DOI: 10.1016/j.ins.2012.08.022
    Data de publicació: 2013
    Article en revista
  • fHA: a flexible and distributed home agent architecture for mobile-IP based networks

     Albert Cabellos-Aparicio; Cioran, D.; Barlet, P.; Domingo, J.; Dobrota, V.
    Information sciences
    Vol. 211, num. 30, p. 68-80
    DOI: 10.1016/j.ins.2012.04.034
    Data de publicació: 2012-11-30
    Article en revista
  • Ranking multi-attribute alternatives on the basis of linguistic labels in group decisions

     Agell, N.; Sanchez, M.; Prats, F.; Rosello, L.
    Information sciences
    Vol. 209, p. 49-60
    DOI: 10.1016/j.ins.2012.05.005
    Data de publicació: 2012-11-20
    Article en revista
  • Faster computation of the Robinson-Foulds distance between phylogenetic networks

     Asano, T.; Jansson, J.; Sadakane, K.; Uehara, R.; Valiente, G.
    Information sciences
    Vol. 197, p. 77-90
    DOI: 10.1016/j.ins.2012.01.038
    Data de publicació: 2012-08-15
    Article en revista
  • Permutable indistinguishability operators, perfect vague groups and fuzzy subgroups

     Recasens, J.
    Information sciences
    Vol. 196, p. 129-142
    DOI: 10.1016/j.ins.2012.02.005
    Data de publicació: 2012-08-01
    Article en revista
  • Multiobjective constructive heuristics for the 1/3 variant of the time and space assembly line balancing problem: ACO and random greedy search

     Chica, M.; Cordon, O.; Damas, S.; Bautista, J.
    Information sciences
    Vol. 180, num. 18, p. 3465-3487
    DOI: 10.1016/j.ins.2010.05.033
    Data de publicació: 2010-09-15
    Article en revista
  • Path lengths in tree-child time consistent hybridization networks

     Cardona, G.; Llabrés, M.; Rossello, F.; Valiente, G.
    Information sciences
    Vol. 180, num. 3, p. 366-383
    DOI: 10.1016/j.ins.2009.09.013
    Data de publicació: 2010-02
    Article en revista
  • On the transferability of private signatures

     Herranz, J.
    Information sciences
    Vol. 179, num. 11, p. 1647-1656
    Data de publicació: 2009-05
    Article en revista
  • Towards the evaluation of time series protection methods

     Nin, J.; Torra, V.
    Information sciences
    Vol. 179, num. 11, p. 1663-1677
    DOI: 10.1016/j.ins.2009.01.024
    Data de publicació: 2009-02-04
    Article en revista
  • Maximal fuzzy maps

     Recasens, J.
    Information sciences
    Vol. 179, num. 1-2, p. 130-139
    DOI: 10.1016/j.ins.2008.09.002
    Data de publicació: 2009-01
    Article en revista
  • The structure of decomposable indistinguishability operators

     Recasens, J.
    Information sciences
    Vol. 178, num. 21, p. 4094-4104
    DOI: 10.1016/j.ins.2008.06.018
    Data de publicació: 2008-11
    Article en revista